# SDR CKSA98171

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-2 CHECK INSPECTION, FOUND SEAT TRACK LUGS BROKEN AT BEAR TRAP POSITION BETWEEN COMP 1 AND 2 BL 24RT.  ROUTED OUT BROKEN LUGS AT BEAR STRAP BETWEEN COMP 1 AND 2 BL24RT TO INSTALL PLUGS.  INSTALLED PLUGS WITH SCREWS IAW SRM 53-2-3 FIG 6D AND DC8 SRM 51-3-0.  C-CHECK WORK CARD NUMBER 0060.  NON-ROUTINE NR 05801 TASK NR Y1604.
